# SDR AALA201909119036

- Difficulty date: September 6, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 60,359 hours, 10,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS FIRST CLASS FLIGHT ATTENDANT SEAT LEFT HAND FLASHLIGHT WILL NOT TEST. REMOVED AND REPLACED FLASHLIGHT ASSEMBLY.
